Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 1, Pages 33-43
http://dx.doi.org/10.1155/S1048953303000030

Generalized quasilinearization method for nonlinear functional differential equations

1Quaid-i-Azam University, Department of Mathematics, Islamabad, Pakistan
2Embry-Riddle Aeronautical University, Department of Mathematics, Daytona Beach 32114, FL, USA

Received 1 March 2002; Revised 1 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bashir Ahmad, Rehmat Ali Khan, and S. Sivasundaram, “Generalized quasilinearization method for nonlinear functional differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 1, pp. 33-43, 2003. https://doi.org/10.1155/S1048953303000030.